MAUDE Adverse Event Report: Terumo Corporation, Ashitaka PROGREAT; CATHETER, INTRAVASCULAR, DIAGNOSTIC

Terumo Corporation, Ashitaka PROGREAT; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number MC*PE24131YB
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo received the following information: it was reported that during a visceral procedure, the progreat broke off inside the patient.Additional information was received on 10 july 2026: there was no blood loss.The event occurred during the visceral procedure.The progreat fragment remains inside the patient.

Brand Name
PROGREAT
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key50059904
Report Number50059904
Device Sequence Number10731108
Product Code DQO
UDI-Device Identifier04987350729286
UDI-Public(01)04987350729286(17)271231(10)260123
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 07/28/2026
Report Date (Section F) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC*PE24131YB
Device Catalogue NumberMC*PE24131YB
Device Lot Number260123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/06/2026
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/28/2026